Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1986, Volume 131(173), Number 3(11), Pages 357–384 (Mi msb1930)  

This article is cited in 11 scientific papers (total in 11 papers)

Relations for the coefficients, and singular points of a function

V. I. Buslaev


Abstract: The classical theorem of Poincaré on recursion relations is generalized. As the main application, a conjecture of Gonchar is proved for the case of the $m$th row of the multipoint Padé approximants of a function holomorphic in some neighborhood of a given continuum.
Bibliography: 15 titles.

Full text: PDF file (1352 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 59:2, 349–377

Bibliographic databases:

UDC: 517.53
MSC: Primary 30B10, 41A21, 39A10; Secondary 30C15
Received: 01.10.1985

Citation: V. I. Buslaev, “Relations for the coefficients, and singular points of a function”, Mat. Sb. (N.S.), 131(173):3(11) (1986), 357–384; Math. USSR-Sb., 59:2 (1988), 349–377

Citation in format AMSBIB
\Bibitem{Bus86}
\by V.~I.~Buslaev
\paper Relations for the coefficients, and singular points of a~function
\jour Mat. Sb. (N.S.)
\yr 1986
\vol 131(173)
\issue 3(11)
\pages 357--384
\mathnet{http://mi.mathnet.ru/msb1930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=881919}
\zmath{https://zbmath.org/?q=an:0632.30038|0618.30036}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 59
\issue 2
\pages 349--377
\crossref{https://doi.org/10.1070/SM1988v059n02ABEH003140}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986M516500006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1930
  • http://mi.mathnet.ru/eng/msb/v173/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Gravesmorris P., Saff E., “Divergence of Vector-Valued Rational Interpolants to Meromorphic Functions”, Rocky Mt. J. Math., 21:1 (1991), 245–261  crossref  mathscinet  isi
    3. P. M. Akhmet'ev, A. V. Khokhlov, “Classification of Harmonic Functions in the Exterior of the Unit Ball”, Math. Notes, 75:2 (2004), 166–174  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. W. V. Zudilin, “Ramanujan-type formulae and irrationality measures of some multiples of $\pi$”, Sb. Math., 196:7 (2005), 983–998  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. I. Buslaev, S. F. Buslaeva, “Poincare Theorem for Difference Equations”, Math. Notes, 78:6 (2005), 877–882  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. I. Buslaev, “On the Fabry Ratio Theorem for Orthogonal Series”, Proc. Steklov Inst. Math., 253 (2006), 8–21  mathnet  crossref  mathscinet  elib
    7. D. V. Khristoforov, “On Asymptotic Properties of Interpolation Polynomials”, Math. Notes, 83:1 (2008), 116–124  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. V. I. Buslaev, “Analog of the Hadamard Formula for the First Ellipse of Meromorphy”, Math. Notes, 85:4 (2009), 528–543  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. V. I. Buslaev, “An analogue of Fabry's theorem for generalized Padé approximants”, Sb. Math., 200:7 (2009), 981–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Bosuwan N., “On Row Sequences of Hermite-Pade Approximation and Its Generalizations”, Mathematics, 8:3 (2020)  crossref  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:282
    Full text:108
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021